MathSciNet Relay Station
MathSciNet bibliographic data
MR2520289 65D25 (49M25 68W25)
Wang, Qiqi; Moin, Parviz; Iaccarino, Gianluca Minimal repetition dynamic checkpointing algorithm for unsteady adjoint calculation. SIAM J. Sci. Comput. 31 (2009), no. 4, 2549–2567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement